My BA was a week and two days ago. I've been sick. Do I need to worry about getting them removed?

My BA was a week and two days ago. I've been sick the last two days, feeling nausea off and on and feeling weak. Do I need to worry about getting them removed?

Doctor Answers 13

You should not worry about needing your implants removed.

I’m sorry to hear you’re not feeling well. The nausea and feelings of weakness that you describe can be common side effects of narcotic-based pain medication, so it’s best to not leap to the conclusion that something is wrong with your implants. Call your surgeon to discuss your symptoms and concerns. Your surgeon should be able to address your worries and may recommend a follow-up visit or prescribe an alternative to your pain medication. I hope you feel better soon, and best wishes for a smooth recovery.


Nashville Plastic Surgeon
4.4 out of 5 stars 25 reviews

My BA was a week and two days ago. I've been sick. Do I need to worry about getting them removed?

I appreciate your question.

You are likely not feeling well from the pain medication and surgical stress.  Please speak with your surgeon to make him/her aware of how you are feeling so they can recommend best treatment plan at this time to make you most comfortable.

The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative breast surgery.

Best of luck!

Dr. Schwartz

Breast augmentation recovery

Hi,

Thanks for posting your question. I am happy to try and help you.

You should speak to your surgeon. This should have passed by now.

Best wishes,

Dr. Michael J. Brown
Northern Virginia Breast Augmentation

1.5 weeks post op

Hello,

Feeling ill, weak and nauseated after anaesthetic or while taking strong pain medication is not uncommon. Talk to your Plastic Surgeon about how you are feeling. You will likely feel much better soon and it shouldn't affect your results.

Take care

Nausea

Your nausea is more likely coming from pain medications which stop the bowel from working. Ask your plastic surgeon if you can switch to a nonsteroidal anti-inflammatory which doesn't have this side effect. Good luck.

Marc J. Salzman, MD, FACS
Louisville Plastic Surgeon
4.7 out of 5 stars 44 reviews

Post Surgery Nausea

It is not likely that the nausea your are experiencing has anything with your implants and more likely to do with the prescriptions you are taking. For example when a person takes to many pain pills, nausea can ensue. I would suggest calling your plastic surgeon and let them know what's going on. At a week and half post surgery you may not need as many pain pills as you were taking 1-2 days after you breast augmentation. Best Of Luck. #drFeldman #houstonTX #plasticsurgeon #plasticsurgery #bancroftfeldman

Should you be worried about nausea 1 week post-op?

It's very unlikely that your nausea is being caused by your implants.  It could be contributed to a narcotic you're taking, a muscle relaxant, etc.  I would suggest calling your PS and informing them of your nausea.  He/she may be able to prescribe something else.  Good luck!

Nausea at nine days

The most common cause of nausea is the narcotic pain medications that are commonly prescribed.

It is highly unlikely that your nausea has a direct link to the implants, but a call to your own surgeon is in order.

All the best.

Breast Augmentation Post Op Nausea

It is highly unlikely that your nausea is related to your implants. My guess is that you are having an adverse reaction to your pain medication. Please call or go in to see your surgeon to discuss.

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 51 reviews

My BA was a week and two days ago. I've been sick. Do I need to worry about getting them removed?

It is unlikely that you are having these symptoms due to the insertion of breast implants.  Most likely you are having some medication side effects.  Please follow up with your surgeon and voice your concerns.

Thomas Guillot, MD
Baton Rouge Plastic Surgeon
4.7 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.